# SDR AALA20071448

- Difficulty date: July 2, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 15842
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - EMERGENCY LIGHTS IN FORWARD CABIN INOPERATIVE.  REPLACED BATTERY PACK AT STATION 322 FOR EMERGENCY LIGHTS IN FORWARD CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
